# SDR UHLA201510300781

- Difficulty date: October 30, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 15,616 hours, 11,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT 1 AND 2 EMERGENCY LIGHT STRIPS INOPERATIVE.  R & R THE EMERGENCY LIGHT STRIPS AND COVERS IAW AMM 33-50-00.
